The asymptotic analysis of a junction of two elastic beams

Research output: Contribution to journalArticleResearchpeer-review

Abstract

This paper is devoted to describing the asymptotic behavior of a structure consisting of thin elastic planar beams coupled at flexible joints. As the thickness of the beams tends to zero, we establish classical 1-D beam equations for each individual structural element and transmission conditions across the joints.

Original languageEnglish
Article numbere201700192
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume99
Issue number1
DOIs
StatePublished - 1 Jan 2019

Keywords

  • 00-xx
  • asymptotic analysis
  • plane systems of beams
  • thin elastic junctions

Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Cite this

@article{6779fa88623a4ef084a85afc945dcef2,
title = "The asymptotic analysis of a junction of two elastic beams",
abstract = "This paper is devoted to describing the asymptotic behavior of a structure consisting of thin elastic planar beams coupled at flexible joints. As the thickness of the beams tends to zero, we establish classical 1-D beam equations for each individual structural element and transmission conditions across the joints.",
keywords = "00-xx, asymptotic analysis, plane systems of beams, thin elastic junctions",
author = "G. Leugering and Nazarov, {S. A.} and Slutskij, {A. S.}",
year = "2019",
month = "1",
day = "1",
doi = "10.1002/zamm.201700192",
language = "English",
volume = "99",
journal = "ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-Blackwell",
number = "1",

}

The asymptotic analysis of a junction of two elastic beams. / Leugering, G.; Nazarov, S. A.; Slutskij, A. S.

In: ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, Vol. 99, No. 1, e201700192, 01.01.2019.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The asymptotic analysis of a junction of two elastic beams

AU - Leugering, G.

AU - Nazarov, S. A.

AU - Slutskij, A. S.

PY - 2019/1/1

Y1 - 2019/1/1

N2 - This paper is devoted to describing the asymptotic behavior of a structure consisting of thin elastic planar beams coupled at flexible joints. As the thickness of the beams tends to zero, we establish classical 1-D beam equations for each individual structural element and transmission conditions across the joints.

AB - This paper is devoted to describing the asymptotic behavior of a structure consisting of thin elastic planar beams coupled at flexible joints. As the thickness of the beams tends to zero, we establish classical 1-D beam equations for each individual structural element and transmission conditions across the joints.

KW - 00-xx

KW - asymptotic analysis

KW - plane systems of beams

KW - thin elastic junctions

UR - http://www.scopus.com/inward/record.url?scp=85054412905&partnerID=8YFLogxK

U2 - 10.1002/zamm.201700192

DO - 10.1002/zamm.201700192

M3 - Article

VL - 99

JO - ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

JF - ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik

SN - 0044-2267

IS - 1

M1 - e201700192

ER -